# SDR AALA991401

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS IN AFT CABIN INOPERATIVE.  RESECURED CONNECTOR TO EMERGENCY FLOOR PATH LIGHTING IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
